# SDR ASOA20150707034R

- Difficulty date: July 7, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 32,324 hours, 24,783 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 15622101
- Part serial: 1332
- Condition: Faulty
- Location: Brakes
- Part time: 32,324 hours, 24,784 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE BRAKES PULSING BADLY DURING LANDING ROLL AT HIGHER SPEEDS WITH LOW SPEEDS NORMAL.  MX R & R THE OTBD BRAKE PRESSURE SWITCH AND BLED BRAKES WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
